# SDR SWAA2012010297

- Difficulty date: December 5, 2012
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N344AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 16,528 hours, 7,252 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S L-2 WINDOW CRACKED AND THEN DELAMINATED.  ARCING NOISE PRIOR TO CRACK.  REMOVED AND REPLACED CAPT'S L-2 WINDOW PER MM.
